Realizations in feedforward forms of nonlinear input-output equations with time-delays

vastutusandmed
Arvo Kaldmäe, Yu Kawano, Ülle Kotta
ajakirja aastakäik number kuu
vol. 30, 17
ilmumisaasta
leheküljed
p. 7560-7573
võtmesõna
feedforward form
noncommutative polynomials
realization problem
ISSN
1049-8923
märkused
Bibliogr.: 22 ref
TTÜ struktuuriüksus
keel
inglise
Kaldmäe, A., Kawano, Y., Kotta, Ü. Realizations in feedforward forms of nonlinear input-output equations with time-delays // International journal of robust and nonlinear control (2020) vol. 30, 17, p. 7560-7573.